[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] Side effects from changing to pump therapy

Dear all,
I have been on the Minimed 508 for two months now and have been experiencing some symptoms which I presume to be side-effects of changing to this type of treatment.  Has anyone else experienced the following:
1)adjustments needed for thyroxine levels (I have been on tablets since first diagnosed 11 years ago, and suddenly my tablets have had to be reduced - I know the two are closely related, but this came on very suddenly)
2)very high urine output (this is the thing which is obviously really bothering me as no-one seems to be able to attribute this to anything and my specialist nurse has not heard of it happening before).  I have had all manner of tests to see it there is any underlying cause, but so far nothing surfaces.  What I want to know is, has anyone gone through this before, and is it temporary?! (I sincerely hope so).
Karen Searson
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml